# SDR COMA0260181

- Difficulty date: March 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 7,874 hours, 8,115 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P497
- Condition: Failed
- Location: Apu
- Part time: 4,706 hours, 6,154 cycles
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5521 SMOKE IN COCKPIT AND CABIN.REPLACED THE APU.
